MathSciNet Relay Station
MathSciNet bibliographic data
MR2028859 (2004j:65129) 65M06 (35K57 65M12 76M25 76R50)
Xu, Jian-Jun; Zhao, Hong-Kai An Eulerian formulation for solving partial differential equations along a moving interface. Special issue in honor of the sixtieth birthday of Stanley Osher. J. Sci. Comput. 19 (2003), no. 1-3, 573–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement